# SDR REXA2024103001187

- Difficulty date: September 18, 2023
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 28,277 hours, 18,903 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Anchor Fitting
- Part number: SH670333891
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MACHINED ANCHOR FITTING AT FS 629.00 LEFT OF STGR 27 IS CORRODED. REPAIRED MACHINED ANCHOR FITTING AT F.S. 629 LEFT OF STGR 27 IAW ENDEAVOR AIR EA CRJ953-15573, REV IR, DATED 9/26/2023.
